jwags326MemberFebruary 6, 2013 at 2:32 am #171205433061
I always have voice issues plus I am a speech therapist in an elementary school so you think I would know how to prevent this…..
I believe my ‘fragile’ voice is from all my nebs and inhalers and coughing so hard during treatments (up to 3 a day if time permits). The best treatment for loss of voice is hydration and voice rest. Try to cut down on caffeine as well. Vical rest is best! Good luck! I am on one month of hoarse voice because its hard for me to keep quiet during the day….and at nightlody61MemberFebruary 6, 2013 at 12:54 am #171205433058
I must have posted my routine on the other voice related thread. Gargling after inhaling meds is just an extension of rinsing your mouth with Advair.
LLlody61MemberFebruary 5, 2013 at 5:45 pm #171205433025
This might just be coincidence but my constant lung infections were directly tied to a malfunction in my throat. Not only had I noticed that I strain my throat when I spoke but the sequential steps for swallowing were misfiring. I was about 30 when I first felt the change. My voice was easy to notice but the close, swallow brearhe rhythm was not caught until I was in my fifties. The doubt I realize is at the discoery I breathe in food came on the early diagnosis of Parkinson’s disease. CF loads our throats with a constant barrage of phlegm and it must burden the vocal chords more than they were meant to. Likely they have to battle back GERD or reflux during sleep and they live at Bug Grand Central.
LLptamomMemberFebruary 5, 2013 at 4:10 am #171205432995
Do you use Pulmozyme? I know it causes me to lose my voice. If I quit using it for a while I get a lot better.linaMemberFebruary 4, 2013 at 11:19 pm #171205432985
I had problems with voice loss with advair and had to get off of it after a few weeksSydneysmom04MemberFebruary 3, 2013 at 11:40 pm #171205432949
I have a frozen vocal chord, but not from medications, it’s because they hit it during a bronchoscopy when I was like 5. I do have trouble talking sometimes because of it though, and my voice fades in and out and is abnormally raspy. But I’ve never heard of it like you’re describing. I avoid ENT’s though.rtorres25ParticipantJanuary 30, 2013 at 5:09 am #1787381
Does anyone else suffer from voice loss? ENT blames Symbicort/Advair/Dulera. I’ve been switched around on each of these over the years. Currently, using Advair HFA 230/21. It’s an intermittent problem, so I’m not sure I believe this is the cause. Sometimes, my vocal cords are so inflamed, that I have to go without talking fo up to 3 weeks to let them heal! It’s really hard.
Any ideas or suggestions would be appreciated
You must be logged in to reply to this topic.